# SDR AWXA200601210

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: L545767197
- Condition: Dented
- Location: Fuselage
- Part time: 57,042 hours, 38,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CHECK NR C-17. NR NO. 5926069. FUSELAGE DENTED APPX STA 380 ABOVE STRINGER 17L. FUSE DENT AT BS 380 ABOVE STRINGER 17L OUT OF LIMITS IAW B737-300 SRM 53 - 00 - 01 IAW FIG 101 REPAIRED DENT AT BS 380 ABOVE STRINGER 17L IAW B 737-300 SRM 53 - 00 - 01 2R 31 FIG 201.
